A 37-year-old member asked:
Disclaimer

same reaction. anyone have bad side effects with omnicef (cefdinir) and not zithromax?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Different drugs: Omnicef (cefdinir) is a cephalosporin antibiotic and Azithromycin is in an entirely different class of drugs. There should be no cross reactions allergically. But you do not describe what side-effects to which you are referring. If this answer is not satisfactory, ask again.
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Joel Gallant
35 years experience Infectious Disease
Yes: They're not related drugs.
A 26-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
See a PCP: Systemic candidiasis is not a common illness. It usually occurs in patients with indwelling IV lines, immune deficiency states, or with IV drug use. ... Read More
A 18-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Anaphylaxis: If you are allergic it will happen immediately, but you may still have a delayed reaction, such as a rash within says of starting the antibiotic.
1
1 thank
A 31-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zantac (ranitidine): Can help with nausea & diarrhea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month